# SDR CALA2014120892797

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 86,307 hours, 24,621 cycles
- Engine: Pwa PW2040
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

20 MIN AFTER DEPARTURE LE SLAT DISAGREE RETRACTING FLAPS FROM 1 TO 0, DIVERTED.  ACCOMPLISHED FAULT ISOLATION FOR, LE SLAT DISAGREE, 27-81 FAULT TREE 803, ACCOMPLISHED LE SLAT ROTARY ACTUATOR INSPECTION CHECK, RESET 3, 5 & 10 RA.  FLAP OPERATIONS CHECKED MULTIPLE TIMES, NO MSG FSEU & EICAS.
